MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5301/ejo.2010.4698

Медицинская библиотека · European journal of ophthalmology · 2011

Intraoperative floppy iris syndrome associated with risperidone intake.

Ford Rebecca L, Sallam Ahmed, Towler Hamish M A

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: Intraoperative floppy iris syndrome (IFIS) has been strongly associated with intake of selective a1 adrenergic blockers, particularly tamsulosin. Intraoperative floppy iris syndrome has also been linked to the use of other drugs with some a antagonist activity.

METHODS

We identified patients on long-term treatment with the antipsychotic agent risperidone who showed typical features of IFIS during cataract surgery.

RESULTS

We report 3 eyes in 2 patients taking risperidone in which typical features of IFIS were noted during cataract surgery.

CONCLUSIONS

Risperidone is a widely prescribed drug in psychiatric practice and has a-blocking actions as well as strong affinity for serotonin 2A receptors. Ophthalmologists should be aware of the possible association with IFIS when performing cataract surgery on patients taking risperidone.

Для цитирования: Ford Rebecca L, Sallam Ahmed, Towler Hamish M A. Intraoperative floppy iris syndrome associated with risperidone intake.. European journal of ophthalmology. 2011. DOI: 10.5301/ejo.2010.4698.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.